# SDR DL76G050742

- Difficulty date: November 26, 2005
- Submitted: December 6, 2005
- Operation: Air carrier
- Aircraft: N1610D
- Make and model: Boeing 767332
- Aircraft serial: 30594
- Aircraft time: 26,688 hours, 4,182 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141T480120
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APPROX 1 HOUR NORTH OF JFK CREW REPORTED RT FWD WINDSHIELD HEAT INOP FOLLOWED BY OUTER PANE SHATTERED.  NO AIR LEAKS, JUST OUTER PANE BROKEN.  REPLACED WINDSHIELD AND HEAT CONTROLLER.
